MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW L-HOOK CAUTERY TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC RENEW L-HOOK CAUTERY TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 6172
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was intially reported to microline surgical by health canada.Currently, the vendor in canada (amt electrosurgical) is being contacted to try and get more information from the customer (mackenzie health) about the event, outcome, if the device is available for testing, etc.Once more information is provdided, a follow-up report will be submitted.
 
Event or Problem Description
While performing cauterization, there was a spark at the cautery tip/ joint of handle.Minor burn on liver from cauterization tip in same operative site.

Brand Name
RENEW L-HOOK CAUTERY TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19125643
Report Number1223422-2024-00012
Device Sequence Number7647812
Product Code GEI
UDI-Device Identifier00811099010876
UDI-Public00811099010876
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K981188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6172
Device Catalogue Number6172
Device Lot Number00169919
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown